Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

This is hard


[Te...]

Recommended Posts

Had about 5 panic attacks last night ...couldnt hear...like my ears was stopped up. Night sweats all over again. It was almost like the early withdrawal....This is hard
Link to comment
Share on other sites

3 months can still feel rough..its chemical Teness....it will get better.

 

I find anything that may have given me normal stress before benzos  gets amplified by like a thousand in recovery! Its gotten so much better.

I remember being in the fetal position rocking, gripping the hair on my head - it was so bad. I'm not like that anymore. Anxiety feels like a push now rather than a sucker punch. And it happens so much less. It gradually lessens.

We are so much stronger than we ever knew possible..this recovery shows us that. :smitten:

Link to comment
Share on other sites

Thank you its rough. Last night I felt like I was losing it. Sweating hard bp was up terror was raging again through my mind shaking heart was pounding....couldnt sleep. I thought I was over all of this mess.... I wonder was I withdrawing from magnesium though.  I was taking about 83mg very small amount for about a month I havent took it for a few days now🤷‍♀️ or could it be my hormones my period was super later from last month so my hormones maybe playing a factor because my period has just came on yesterday and I noticed I got more anxiety.
Link to comment
Share on other sites

I wouldn't be surprised if the magnesium has something to do with it. I'm 4 months off and took magnesium 2 weeks ago, absolute hell up until last night, worse than original CT..

 

Thankfully eased up a bit now

 

Won't be trying that again :-\

Link to comment
Share on other sites

I was taking 120mg occasionally, then took a 2nd cos had a bit of extra pain. Sent me flying high, took another 12mg the next day to try and ease myself down but again high as a kite so stopping. 2 days later woke up in the middle of the night in agony, most excruciating pain of my life....

 

I think it's advised to taper it if you've been taking it for more than 2 weeks

Link to comment
Share on other sites

I was just taking the calm gummies 1 a day.which was 83mg of magnesium...So I'll take a half a day for a few days...what was your symptom s after stop taking it?
Link to comment
Share on other sites

1st week was physical, 2nd week was terror, confusion, panic attacks, and fatigue, barely out of bed. Didn't think I take much more, went for a bikeride, then last night it eased thank god.

 

 

Link to comment
Share on other sites

It might help, but then if you've already stopped for a few days it might not make much difference. I also didn't know what to do for the best so just rode it out. I've read a few people have had setbacks from magnesium
Link to comment
Share on other sites

If it was causing no problem when taking it, I'd continue and look at tapering a bit slower over a few weeks maybe. It's obviously not as bad as a benzo, but should be careful with it IMHO
Link to comment
Share on other sites

×
×
  • Create New...